My dr. recently diagnosed me with PAT and prescribed verapamil. I have a call into his office about side effects but thought I might get a quicker response with real-life experience on here
I have what is probably the worst headache of my life right now (day two of verapamil). It it so bad that it is making me extremely nauseous. How long have side-effects lasted in your experience? I am hoping if I can make it through a couple more days the headache will go away. So far nothing is helping. Excedrin isn't even dulling the pain the least little bit. I keep reminding myself that it will get better, but I'm not sure I can handle many more days of this.
Has anyone else had terrible headaches when starting this med?
Greetings ShelleBelle729! Welcome to the Heart disorders healthboards! Here is a shocker just in case it was not known. Verapamil a medicine that is supposed to help headache has headache for a side effect! Of course everybody makes their own health care decisions and is in charge of their own health care. Peace, sjb